MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545630
Medical Device Problem Codes Break (1069); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Block h11: investigation results: based on the information available, boston scientific could not confirmed the reported event of a catheter guide break.The product was not returned for analysis; therefore, no evaluation could be performed to identify any potential device defect.Additionally, due to the lack of device evaluation, the most probable cause(s) contributing to the event remain unknown.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the complaint device was not returned; therefore, product analysis could not be performed.Risk review: a risk review was completed and confirmed that the event of catheter guide break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima rx biliary stent was intended to be implanted in the common bile duct to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure with dual stent placement, performed on (b)(6) 2026.During the procedure, while advancing the delivery system through the scope, the guidewire dislodged from the catheter, leading to complications.Additionally, both the guide catheter and push catheter broke.As a result, the delivery system was removed from the scope, and all wires were withdrawn to allow the procedure to be restarted.The procedure was completed using another of the same device.There were no patient complications reported as a results of this event.

Brand Name
RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25480001
Report Number3005099803-2026-02427
Device Sequence Number5652319
Product Code FGE
UDI-Device Identifier08714729301813
UDI-Public(01)08714729301813(17)290301(10)38724520
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545630
Device Catalogue NumberM00545630
Device Lot Number0038724520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/11/2026
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown